# SDR 97ZZZX3579

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 4000103000
- Condition: Inoperative
- Location: Cockpit
- Component: RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT.  REMOVED AND REPLACED.
